# SDR 452014073006

- Difficulty date: July 30, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N608FX
- Make and model: Lear 45LEAR
- Aircraft serial: 2014
- Aircraft time: 1,650 hours, 1,304 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 6632303004006
- Part serial: 1612
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN LANDING GEAR IN TRANSIT LIGHT ILLUMINATES AFTER GEAR RETRACTION AND STAYS ILLUMINATED.  MX REPLACED MLG UPLOCK ACTUATOR.  GEAT FUNCTION CHECKS NORMAL
